# SDR MALA975682

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3387 - EN ROUTE, CARGO SMOKE LIGHT ILLUMINATED.  FLIGHT CREW PERFORMED QRH, LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 CARGO FIRE BOTTLE BLOWN, REPLACED FIRE BOTTLE, SQUIB AND FIRE DETECTORS.  OPS CHECK OF CARGO FIRE DETECTION IAW SF 340 26-13-00 AMM.  REF:  OPERATOR CONTROL NR 97ZZZX4615.  (X)
